Logo eprints

Threshold copulas and positive dependence

Durante, Fabrizio and Foschi, Rachele and Spizzichino, Fabio Threshold copulas and positive dependence. Statistics & Probability Letters, 78 (17). 2902 - 2909. (2008)

PDF - Submitted Version
Download (173kB) | Preview


Starting with a notion of positive dependence View the MathML source and with the family of the lower threshold copulas Ct associated with a bivariate distribution having copula C, we define different notions of positive dependence for C, reflecting the dependence properties of the copulas Ct for some t. Then, we analyze some structural aspects of lower threshold copulas and of the given definitions. Furthermore we consider several specific cases arising from relevant special choices of View the MathML source (e.g., PQD, LTD, TP2 and PLR). Our analysis, in particular, allows us to present a number of relevant examples and counter-examples, which can be useful in the study of the tail dependence for a bivariate distribution.

Item Type: Article
Identification Number: 10.1016/j.spl.2008.04.013
Subjects: H Social Sciences > HA Statistics
H Social Sciences > HB Economic Theory
Research Area: Economics and Institutional Change
Depositing User: Users 19 not found.
Date Deposited: 07 Jul 2011 08:04
Last Modified: 11 Jul 2011 14:37
URI: http://eprints.imtlucca.it/id/eprint/706

Actions (login required)

Edit Item Edit Item